You are not logged in.

Delay feedback control in exponential stabilization of linear time-varying systems with input delay

Hien, L.V. and Phat, V.N. 2009, Delay feedback control in exponential stabilization of linear time-varying systems with input delay, IMA journal of mathematical control and information, vol. 26, no. 2, pp. 163-177, doi: 10.1093/imamci/dnp005.

Attached Files
Name Description MIMEType Size Downloads

Title Delay feedback control in exponential stabilization of linear time-varying systems with input delay
Author(s) Hien, L.V.
Phat, V.N.
Journal name IMA journal of mathematical control and information
Volume number 26
Issue number 2
Start page 163
End page 177
Total pages 15
Publisher Oxford University Press
Place of publication Oxford, Eng.
Publication date 2009-06-17
ISSN 0265-0754
1471-6887
Keyword(s) exponential stability
Riccati equation
input delay
time-varying systems
Language eng
DOI 10.1093/imamci/dnp005
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, The Authors
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087349

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 13 Oct 2016, 09:59:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.